Advil Coated Caplets Pain Reliever/Fever Reducer

Advil Coated Caplets Pain Reliever/Fever Reducer


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Temporarily relieves minor aches and pains due to headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain of arthritis. Temporarily reduces fever.
...more >>


Active ingredient...PurposeIbuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer*Nonsteroidal anti-inflammatory drug. Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.


• Do not take more than directed• The smallest effective dose should be used• Adults and children 12 years and over: Take 1 caplet every 4 to 6 hours while symptoms persist• If pain or fever does not respond to 1 gel caplet, 2 gel caplets may be used• Do not exceed 6 gel caplets in 24 hours, unless directed by a doctor• Children under 12 years: ask a doctor • Real all warning and directions before use. Keep carton.• Store at 20–25oC (68–77oF)• Avoid excessive heat above 40oC (104oF) Read and keep carton for complete warnings and information.

Always refer to the actual package for the most accurate information